# SDR DALA2022110807222

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 A.A - AD. HOLE #1 SCRATCH ON SKIN BTW 6 AND 7 O CLOCK POSITION, HOLE #2 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE, HOLE #3 CORROSION BTW 8 AND 10 O CLOCK POSITION, HOLE #4 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE, HOLE #7 SCRATCHES ON FITTING BTW 11 AND 1 O CLOCK POSITION, HOLE #9 SCRATCHES ON SKIN ALL AROUND HOLE. (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00210: HOLES #1, #2, #3, #4, #7 & #9 WERE REPAIRED PER ERA 603248-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 603248-14 REV. 1 IN REFERENCE TO LOG PAGE 2482471 , NRC 00211. (2483733)
